Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Increased bowel movements, loose stools. Taken metrogyl, norflox. Normal ultrasound report. Permanent cure?

I Have been suffering from stomach problem ( more no. of motions than normal, feeling like going for shit every now and then, motion semi-solid at times,etc.) for the 2 months or so and have taken lot of medicines or so like metrogyl 400, norflox tz etc but situation is as it is . Nothing has come out of ultrasound . Everything is normal and i have now been prescribed lan 30 and metrogyl 400 by my family physician.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, You might be suffering from Irritable Bowel Syndrome.You can try fiber supplementation,probiotics and antidiarrheal agents.If despite treatment your loose stools are persists or you have weight loss or anaemia , then you might need evaluation in form of blood tests,thyroid profile and stool examination.Hope it helps.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor